MathSciNet Relay Station
MathSciNet bibliographic data
MR2506461 (2010b:47109) 47D06 (39A30 47A35)
Minh, Nguyen Van Asymptotic behavior of individual orbits of discrete systems. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3025–3035.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement